# SDR O2GA2020052801

- Difficulty date: May 16, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N885UP
- Make and model: Beech B300
- Aircraft serial: FL1095
- Aircraft time: 2,025 hours, 1,704 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Panel
- Part number: 10162001037
- Condition: Missing
- Location: Zone 300
- Part time: 2,025 hours, 1,704 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FROZEN STABILIZER TRIM FROZEN NOTICED AT TOP OF DESCENT. TRIM UNFROZE AT LOWER ALTITUDES. DIVERTED TO KVNY. LANDING WAS UNEVENTFUL. MAINTENANCE FOUND THE LEFT TRIM TAB ACTUATOR PANEL MISSING FROM THE TOP OF THE STAB. STAB TRIM ACTUATOR WAS LUBRICATED, PANEL WAS REPLACED AND OPERATIONAL CHECK WERE PERFORMED WITH NO DEFECTS NOTED.
